MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 4172 FOOT PED BOARD 2WAY; FOOT-SWITCH, ELECTRICAL

MEDOS INTERNATIONAL SàRL 4172 FOOT PED BOARD 2WAY; FOOT-SWITCH, ELECTRICAL
Model Number 284172
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep via phone that after an unknown procedure while setting up the fms duo pump the screw of the plug of the 2 way foot pedal for fms duo+ broke off inside the pump and it is stuck.Additional devices were used to complete the procedure.No patient consequences or surgical delay reported.Both devices are available to be returned for evaluation.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, that after an unknown procedure while setting up the fms duo pump the screw of the plug of the 2 way foot pedal for fms duo+ broken off.The complaint device was received and evaluated.Visual observation confirm that one screw of the plug connector was broken and the remaining screws presented signs of corrosion.In addition, the cord was found damage due to the cables were exposed, and the device presented marks of wear.Besides, the label of the cannula suction pedal was found missing.The functional test not performed due to damages in the plug connector and cord.The complaint can be confirmed.The possible root cause for the damages in the plug connector and cord can be associated to lack of maintenance and corrosion found can be attributed to fluid ingress into the system.However, this cannot be conclusive determined.As a potential cause cannot be associated to manufacturing, therefore a manufacturing record evaluation is not required.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
4172 FOOT PED BOARD 2WAY
Common Device Name
FOOT-SWITCH, ELECTRICAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10182339
Report Number1221934-2020-01600
Device Sequence Number2400033
Product Code HRX
UDI-Device Identifier10886705017249
UDI-Public10886705017249
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K954465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number284172
Device Catalogue Number284172
Device Lot Number11233756
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2020
Initial Date Received by Manufacturer 06/04/2020
Supplement Date Received by Manufacturer06/25/2020
Initial Report FDA Received Date06/22/2020
Supplement Report FDA Received Date06/25/2020
Patient Sequence Number1